# SDR 98ZZZX3309

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: FOGQE
- Make and model: Cessna 188B
- Propeller: Mcauly D2A34C98
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Nr 1 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDDY CURRENT INSPECTION SHOWS A 350 M/A INDICATION IN NR 1 SOCKET IN 6TH THREAD TRAILING EDGE.
